IMPORTANT NOTICE

The AMS website will be down for maintenance on May 23 between 6:00am - 8:00am EDT. For questions please contact AMS Customer Service at cust-serv@ams.org or (800) 321-4267 (U.S. & Canada), (401) 455-4000 (Worldwide).

 

Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A continuum $ X$ which has no confluent Whitney map for $ 2\sp{X}$


Author: Włodzimierz J. Charatonik
Journal: Proc. Amer. Math. Soc. 92 (1984), 313-314
MSC: Primary 54F20; Secondary 54B20, 54G20
DOI: https://doi.org/10.1090/S0002-9939-1984-0754729-7
MathSciNet review: 754729
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: An example is shown of a continuum $ X$ which has no confluent Whitney map for $ {2^X}$. This answers two problems asked by Nadler [N].


References [Enhancements On Off] (What's this?)

  • [N] Sam B. Nadler Jr., Hyperspaces of sets, Marcel Dekker, Inc., New York-Basel, 1978. A text with research questions; Monographs and Textbooks in Pure and Applied Mathematics, Vol. 49. MR 0500811

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54F20, 54B20, 54G20

Retrieve articles in all journals with MSC: 54F20, 54B20, 54G20


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1984-0754729-7
Keywords: Confluent, continuum, hyperspace, Whitney map
Article copyright: © Copyright 1984 American Mathematical Society

American Mathematical Society